# SDR IPXA3579734

- Difficulty date: August 7, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 20,281 hours, 13,567 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536112
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, MAIN CABIN FLOOR PANEL 241XGF IS DAMAGED ON EDGES.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
